MathSciNet Relay Station
MathSciNet bibliographic data
MR593058 (82f:57015) 57N65 (55P10)
Madsen, Ib; Taylor, Laurence R.; Williams, Bruce Tangential homotopy equivalences. Comment. Math. Helv. 55 (1980), no. 3, 445–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement